The Annals of Statistics

Correction: Second Order Approximation to the Risk of a Sequential Procedure

Adam T. Martinsek

Full-text: Open access

Article information

Source
Ann. Statist., Volume 19, Number 4 (1991), 2283.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176348404

Digital Object Identifier
doi:10.1214/aos/1176348404

Mathematical Reviews number (MathSciNet)
MR1135182

JSTOR
links.jstor.org

Citation

Martinsek, Adam T. Correction: Second Order Approximation to the Risk of a Sequential Procedure. Ann. Statist. 19 (1991), no. 4, 2283. doi:10.1214/aos/1176348404. https://projecteuclid.org/euclid.aos/1176348404


Export citation

See also

  • Original Paper: Adam T. Martinsek. Second Order Approximation to the Risk of a Sequential Procedure. Ann. Statist., Volume 11, Number 3 (1983), 827--836.